Don't Use This Awful Product - Monterey, CA

I have been having fillers for years, and was...

I have been having fillers for years, and was excited when I heard that a filler for "fine lines" was available on the market. I used to have Collagen for the fine lines around my eyes, but I can no longer find a practitioner who uses it. Despite the claims of the manufacturer, I was left with Tyndall effect on both eyes, and huge bags where the substance pooled below my eyes. I don't think the product is thick enough to stay in the place where it is initially injected. Finally after six months, the bags are disappearing. I know it is not my practitioner as I have been going to her for years - I would have sued the company if it would not have involved her.
Was this review helpful?

Comments (4)

I'm sorry you didn't get the results you wanted and had to deal with pooling.  Did you ever talk to your doctor about it?  Just curious if she had any explanation as to why it did that.  Do you think you will go back to the collagen?
  • Reply
Yes, we tried 3 laser treatments with some success. I would definitely use collagen but I cannot find anyone who still carries it. My doctor had only just started using this product, and after the problems we had, she has decided not to stock it anymore.
  • Reply
Well let us know what you end up doing.  I hope the rest of the pooling goes away soon for you.
  • Reply
It has pretty much disappeared (it has been 6 months), some very minor Tyndall effect is still there - just want you want around your eyes! I will use Restalyne in the tear ducts next month, also maybe some in the cheek which I hope will finally put an end to this. There are plenty of great fillers out there, this product should be taken off the market, or the manufacturer sued for misrepresentation as they claim it does not cause the Tyndall effect.
  • Reply